# SDR ASOA201001711

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OBLIQUE ANGLE FROM FS 625 IS CRACKED.  REMOVED ANGLE IAW SRM 51-42-21.  INSTALLED NEW ANGLE IAW REO 601R-53-61-100 & SRM 51-42-21.
